Advertisement

Topics

Sexual Dysfunction Due to Pharmacological Therapy of BPH

08:00 EDT 31 Jul 2017 | Medscape

Sexual dysfunction can be a side effect associated with medications used to treat BPH. How is it best managed?
Translational Andrology and Urology

Original Article: Sexual Dysfunction Due to Pharmacological Therapy of BPH

NEXT ARTICLE

More From BioPortfolio on "Sexual Dysfunction Due to Pharmacological Therapy of BPH"

Quick Search
Advertisement
 

Relevant Topics

Sexual Health
The World Health Organization (WHO) definition of sexual health; "the state of physical, emotional, mental and social well-being related to sexuality; it is not merely the absence of disease, dysfunction and infirmity. Sexual health requires a posit...

Benign Prostatic Hyperplasia (BPH)
An enlarged prostate (benign prostatic enlargement (BPE) or benign prostatic hyperplasia (BPH)) is common in men after the age of about 50. Having an enlarged prostate does not mean you have cancer. In some cases, an enlarged prostate can cause the ...

Urology
Benign Prostatic Hyperplasia (BPH) Erectile Dysfunction Urology Urology is the branch of medicine concerned with the urinary tract and diseases that affect it. Examples include urethritis, urethrostenosis and incontinence. Urology is a su...